User menu

Explicit approximation of the symmetric rearrangement by polarizations

Bibliographic reference Van Schaftingen, Jean. Explicit approximation of the symmetric rearrangement by polarizations. In: Archiv der Mathematik, Vol. 93, no. 2, p. 181-190 (2009)
Permanent URL
  1. A. Baernstein, II, A unified approach to symmetrization, Partial differential equations of elliptic type (Cortona, 1992), Sympos. Math., XXXV, Cambridge University Press, Cambridge, 1994, pp. 47–91
  2. Brascamp H.J., Lieb E.H., Luttinger J.M.: A general rearrangement inequality for multiple integrals. J. Funct. Anal. 17, 227–237 (1974)
  3. Brock F., Solynin A.Y.: An approach to symmetrization via polarization. Trans. Amer. Math. Soc. 352, 1759–1796 (2000)
  4. Crandall M.G., Tartar L.: Some relations between nonexpansive and order preserving mappings. Proc. Amer. Math. Soc. 78, 385–390 (1980)
  5. J. A. Crowe, J. A. Zweibel and P. C. Rosenbloom, Rearrangements of functions, J. Funct. Anal. 66 (1986), 432–438.
  6. V. N. Dubinin, Transformation of functions and the Dirichlet principle, Mat. Zametki 38 (1985), 49–55, 169.
  7. V. N. Dubinin, Transformation of condensers in space, Dokl. Akad. Nauk SSSR 296 (1987), 18–20.
  8. V. N. Dubinin, Transformations of condensers in an n-dimensional space, Zap. Nauchn. Sem. Leningrad. Otdel. Mat. Inst. Steklov. (LOMI) 196 (1991), Modul. Funktsii Kvadrat. Formy. 2, 41–60, 173.
  9. M. A. Krasnosel’skiĭ and J. B. Rutickiĭ, Convex functions and Orlicz spaces, Noordhoff, Groningen, 1961.
  10. Pruss A.R.: Discrete convolution-rearrangement inequalities and the Faber-Krahn inequality on regular trees. Duke Math. J. 91, 463–514 (1998)
  11. M. M. Rao and Z. D. Ren, Theory of Orlicz spaces, Monographs and Textbooks in Pure and Applied Mathematics, 146, Marcel Dekker, New York, 1991.
  12. D. Smets and M. Willem, Partial symmetry and asymptotic behavior for some elliptic variational problems, Calc. Var. Partial Differential Equations 18 (2003), 57–75.
  13. A. Y. Solynin, Polarization and functional inequalities, Algebra i Analiz 8 (1996), 148–185.
  14. G. Talenti, Inequalities in rearrangement invariant function spaces, Nonlinear analysis, function spaces and applications, 5 (Prague, 1994), Prometheus, Prague, 1994, pp. 177–230.
  15. Van Schaftingen J.: Universal approximation of symmetrizations by polarizations. Proc. Amer. Math. Soc. 134, 177–186 (2006)
  16. J. Van Schaftingen, Anisotropic symmetrization, Ann. Inst. H. Poincaré Anal. Non Linéaire 23 (2006), 539–565.
  17. J. Van Schaftingen, Approximation of symmetrizations and symmetry of critical points, Topol. Methods Nonlinear Anal. 28 (2006) 61–85.
  18. J. Van Schaftingen and M. Willem, Set transformations, symmetrizations and isoperimetric inequalities, Nonlinear analysis and applications to physical sciences, Springer Italia, Milan, 2004, pp. 135–152.
  19. Wolontis V.: Properties of conformal invariants. Amer. J. Math. 74, 587–606 (1952)